# SDR USAA2012111400002

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 31,298 hours, 20,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - EXIT LIGHT LENS COVER ON RIGHT AFT DOOR IS CRACKED.  REPLACED EXIT LIGHT LENS COVER ON RIGHT AFT DOOR IAW A319 AMM 25-23-45-000-004 AND 25-23-45-400-005.
